Stability of Regular Equilibria and the Correspondence Principle for Symmetric Variational Problems
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Federico Echenique, 2002.
"Comparative Statics by Adaptive Dynamics and the Correspondence Principle,"
Econometric Society, vol. 70(2), pages 833-844, March.
- Federico Echenique, 1999. "Comparative Statics by Adaptative Dynamics and the Correspondence Principle," Documentos de Trabajo (working papers) 2099, Department of Economics - dECON.
- Federico Echenique, 2000. "Comparative Statics by Adaptive Dynamics and The Correspondence Principle," Econometric Society World Congress 2000 Contributed Papers 1906, Econometric Society.
- Federico Echenique., 2000. "Comparative Statics by Adaptive Dynamics and The Correspondence Principle," Economics Working Papers E00-273, University of California at Berkeley.
- Federico Echenique, 2000. "Comparative Statics by Adaptive Dynamics and The Correspondence Principle," GE, Growth, Math methods 9912002, EconWPA.
- Rodriguez, Alvaro, 1996. "On the local stability of the stationary solution to variational problems," Journal of Economic Dynamics and Control, Elsevier, vol. 20(1-3), pages 415-431.
- Rodriguez, Alvaro, 2004. "On the local stability of the solution to optimal control problems," Journal of Economic Dynamics and Control, Elsevier, vol. 28(12), pages 2475-2484, December.
- Michael J. P. Magill, 1978. "On Cyclical Motion in Dynamic Economics," Discussion Papers 334, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Kruiniger, Hugo, 2000. "On the solution of the linear rational expectations model with multiple lags," Journal of Economic Dynamics and Control, Elsevier, vol. 24(4), pages 535-559, April.
- Boldrin Michele & Montrucchio Luigi, 1995.
"Acyclicity and Dynamic Stability: Generalizations and Applications,"
Journal of Economic Theory,
Elsevier, vol. 65(2), pages 303-326, April.
- Michele Boldrin & Luigi Montrucchio, 1987. "Acyclicity and Dynamic Stability: Generalizations and Applications," Discussion Papers 980, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:20:y:1979:i:2:p:297-315. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.